# SDR 99ZZZX2946

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3UN
- Make and model: Mtsbsi MU2B36A
- Aircraft serial: 720SA
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Box
- Part number: 030A3876012
- Condition: Broken
- Location: Rt Mlg
- Part time: 9,151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND TOP AFT HOUSING FLANGE BROKEN ON RIGHT HAND MAIN LANDING GEAR THRUST GEAR BOX.  FAA INSP NOTE:  THIS PART HAS A S/B FOR LOOSE MOUNTING BOLTS.  A VISUAL INSPECTION CONDUCTED BY FAA SHOWS THAT THIS FLANGE HAD BEEN CRACKED FOR QUITE A WHILE AND WAS DISCOVERED BECAUSE OF A DAMAGED TIRE INCIDENT.
